MathSciNet Relay Station
MathSciNet bibliographic data
MR203422 (34 #3274) 45.40
Miller, R. K. On Volterra's population equation. SIAM J. Appl. Math. 14 1966 446–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement